**Question**

Discussion in 'I Have a Question...' started by Marshmallow, Dec 15, 2006.

Thread Status:
Not open for further replies.
  1. Marshmallow

    Marshmallow Staff Alumni

    Okies some of you might now about my past, i overdosed on paracetamol numerous times 3 - 4 months ago, the last time i did it was on tuesday night. During the period of when i started i got kinda addicted and starting having panic attacks and shaking if i didn't have any to take.

    Occasionaly at night i start to get these cramps in my stomach, not sure from where tho, possibly from an organ because its not like a normal stomach ache, my whole somach tense up for a few seconds then relaxes and then it will do that for a few times then just stop. The cramping can be so fierce that it stops me breathing sometimes. I dunno what to do about it :unsure:

    Anyone know what it could be?
     
  2. Abacus21

    Abacus21 Staff Alumni

    Go to the docs? :unsure:
     
  3. Marshmallow

    Marshmallow Staff Alumni

    I know i should, just i don't worry myself over something that might just be nothing.

    There might be another reason for it tho :unsure: maybe i should talk to Devastated about it, she's worked in a few hospitals so she might now :unsure:
     
  4. Abacus21

    Abacus21 Staff Alumni

    Maybe hun ....

    But it doesn't sound too good.... I'd say go to the doc's / hospital, but that's just my opinion.... :hug:
     
  5. kindtosnails

    kindtosnails Staff Alumni

    But by going to the docs then you'd know what it was, and if it is nothing...hence not worrying?! Do you mean the cramps are just since your last OD? I would really really go get it checked out. :hug:
     
  6. Marshmallow

    Marshmallow Staff Alumni

    No not since the last time i OD, they started a few months ago and i get them every now and them mainly when im laying down in bed. They can be pretty bad, like i can't control it, pretty hard to explain :unsure:
     
  7. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    This could be serious hun. Please go to the doctor hun. It could be nothing, but it sounds much more than nothing. Please, please go to the doctors hun. :hug: :hug:
     
  8. Terry

    Terry Antiquities Friend Staff Alumni

    Ok viks, Dev is here and you have got to listen.

    One of the sign of toxicity from paracetamol is stomach cramps.
    The liver cannot deal with paracetamol and it stays in your liver for ages. Everytime you take more, more of it gets stored and will eventually lead to liver damage. Paracetamol also causes damage to the heart and kidneys.

    The stomach cramps are a warning sign, you must go to the doctor and tell him the truth, you need to have your toxicity level checked.

    Sorry to be so blunt but I don't want you facing a liver transplant further down the line just because I decided to soft soap what damage you maybe causing your body.

    Get to that doc hun and do it pronto. You haven't taken loads so any damage should be easily reversed..the liver is an amazing organ and heals real well when allowed to. GET TO THAT DOCTOR !!! :hug: :hug:
     
  9. Marshmallow

    Marshmallow Staff Alumni

    There may be another reason for it, ill have a chat with ya about it later, don't really wanna say what i think the other reason might be on the forum hehe.

    The ones i've been getting recently aren't as bad as the ones i had before.

    I might send ya a PM about it in a minute :hug:
     
  10. blub

    blub Guest

    Vikkers please just go to doc :hug:
    You said you wanted to change all of this
    So go see a doc, hun :hug:
     
  11. Lou

    Lou Well-Known Member

    Please see your doctor a.s.a.p :) It may be nothing, i have the same sort of pain that your describing in my tummy at night, and i've just been diagnosed with IBS, i've been put on some tablets that really help :)

    Please take everyone's advice x
     
Thread Status:
Not open for further replies.